# SDR C2XA99IA189

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Bagg Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH - FLT 4210 - DURING TAXI TO GATE, THE CREW REPORTED THE BAGGAGE EXTINGUISHER LIGHT ILLUMINATED.  MAINTENANCE PERFORMED AN OPERATIONAL TEST OF THE BAGGAGE FIRE DETECTION SYSTEM VERIFYING NORMAL OPERATION IAW EMB145 MM 26-15-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY HAS NOT REPEATED TO-DATE. (X)
